# SDR CALA2025082708177

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 28,017 hours, 10,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

20A EXIT DOOR PASSENGER LEAVING AIRCRAFT REPORTED DOOR LEAKING.  PERFORMED GVI OF 20A DOOR AREA, NO DEFECTS NOTED. DOOR IS PROPERLY CLOSED. OK FOR SERVICE. REF AMM 52-22-00.   PERFORMED GVI OF 20A DOOR AREA, NO DEFECTS NOTED. DOOR IS PROPERLY CLOSED. OK FOR SERVICE. REF AMM 52-22-00.
